# SDR USAA980106

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 40,163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-2' CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND .25 INCH CRACK FORWARD ENTRY DOOR CUT OUT LOWER HINGE CUT OUT FUSELAGE SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3, FIG 31.  (M)
